# SDR DL72L970480

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Inoperative
- Location: Rt Pack Flow
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF APPROXIMATELY 5,000 MSL, THE CARGO VALVE CLOSED.  IT ILLUMINATED  AT LEVEL OFF FL 280.  THE CABIN CONTINUED TO CLB REACHING A MAX OF 9,000 FEET.  CABIN ALT DIFF OF 6 PSID.  ATB CVG.   REPLACED RT PACK FLOW CONT VALVE.  FOUND RT ACM INOPERATIVE.  FWD RT ACM TO MCO/PLAC PER MEL 21-00-01C.
